High Wind, Ashe
- When
- December 9, 7:30 AM EST to 10:00 AM EST
- Where
- Ashe forecast zone
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 36.434, -81.500 (the zone’s center; the record gives no point)
A strong cold front on the morning of the 9th produced high winds which downed trees across Watauga and Ashe counties in Northwest North Carolina.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS RNK wrote it up.
A strong cold front on the morning of the 9th produced high winds which downed trees across Watauga and Ashe counties in Northwest North Carolina.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before the first event at Dec 9, 6:08 AM EST, 1 hour 22 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BLACKSBURG VA
608 AM EST FRI DEC 9 2005
.AVIATION...
IMPROVING CONDITIONS EXPECTED BY LATE MORNING AS LOW CLOUDS
LIFR/IFR CATEGORY GIVES WAY TO VFR BY 13 TO 15Z. GUSTY WINDS THIS
MORNING WILL ALSO SUBSIDE BY THE AFTERNOON AS HIGH PRESSURE BUILDS
IN.
&&
.PREVIOUS DISCUSSION...
(ISSUED 546 AM EST FRI DEC 9 2005)
SHORT TERM (REST OF TODAY)...
WILL BE UPDATING FCST BY 6AM TO DROP WINTER STORM WARNINGS. PCPN IS
ALMOST OUT OF THE EASTERN COUNTIES...JUST SOME LIGHT SNOW IN THE
WEST. WILL CONTINUE ADVISORIES DUE TO HAZARDOUS TRAVEL.
PREVIOUS DISCUSSION...
(ISSUED 342 AM EST FRI DEC 9 2005)
SHORT TERM (REST OF TODAY)...
UPDATE TO ADVISORIES AND WARNINGS LISTED BELOW. NEW FORECAST
PRODUCTS COMING OUT ASAP.
PREVIOUS DISCUSSION...
(ISSUED 255 AM EST FRI DEC 9 2005)
SHORT TERM (REST OF TODAY THROUGH SATURDAY)...
THANKS TO SLIGHTLY COOLER (1-2 DEG) AIR ALOFT THAN EXPECTED...MUCH
OF THE PCPN OVER THE SOUTHWEST HAS TURNED OUT TO BE SLEET INSTEAD
OF FRZG RAIN. THIS MAKES TRAVEL CONDITIONS A BIT EASIER TO
HANDLE...BUT STILL VERY SLICK. ALONG THE SW FRINGE WHERE DAMMED UP
COLD AIR ERODES QUICKLY...WARMER SFC TEMPS TURNED WINTER PCPN TO
RAIN AS EXPECTED. IN AREAS EAST OF ROANOKE...PCPN HAS BEEN MOSTLY
FRZG RAIN AS FAR AS WE CAN TELL WITH TEMPS HOLDING AT 27 TO 30
DEG...AND FEEL FAIRLY CONFIDENT THAT AT LEAST ONE QUARTER INCH OF
ICE ACCRETION WILL BE SEEN BEFORE PCPN ENDS. IN THE FAR NORTHWEST
A LOT OF SNOW HAS FALLEN...ANYWHERE FROM 1 TO 5 INCHES...BUT THAT
IS COMING TO AN END AS THE COLD FRONT APPROACHES THE WESTERN
COUNTIES. PCPN WILL COME TO AN END QUICKLY THIS MORNING WITH VERY
STRONG SUBSIDENCE BEHIND THE FRONT. THIS SUBSIDENCE WILL MIX DOWN
STRONG WINDS IN THE HIGHER ELEVATIONS. MOSTLY CONCERNED ABOUT THE
HIGH ELEVATIONS IN NW NC AND GRAYSON COUNTY VA. WILL CONTINUE THE
HIGH WIND WARNING THERE.
WILL LIKELY KEEP A LOT OF ADVISORIES GOING EARLY THIS MORNING
UNTIL PCPN CLEARS THE ENTIRE AREA. EVEN WHERE PCPN ENDS BY FCST
ISSUANCE...WINDS AND SLICK TRAVEL CONDITIONS WILL WARRANT KEEPING
THE HEADLINES UP FOR A LITTLE WHILE LONGER. WILL LIKELY BE
DROPPING SOME WARNINGS BUT NOT SURE EXACTLY TO WHAT EXTENT AT THIS
POINT. WILL ISSUE ANOTHER AFD ONCE THAT IS FINALIZED.
HIGH PRESSURE BUILDS IN FROM THE WEST TODAY AND TONIGHT. COLD AIR
ADVECTION WILL BE STRONG EARLY IN THE WEST TODAY BUT WILL QUICKLY
WEAKEN AS THE COLDEST AIR PULLS NE...SO GOOD WARMING WILL BE SEEN
IN THE LOWER ELEVATIONS...WITH HELP FROM DOWNSLOPING WINDS. COLD
AGAIN TONIGHT WITH DIMINISHING WINDS AS HIGH MOVES OVERHEAD...THEN A
NICE WARMUP SATURDAY AS THE HIGH MOVES TO OUR SOUTHEAST AND MILD
SW FLOW BRINGS 850 TEMPS BACK ABOVE ZERO.
PREVIOUS DISCUSSION...
(ISSUED 1230 AM EST FRI DEC 9 2005)
AVIATION...
WINTRY MIX AFFECTING THE AREA EARLY THIS MORNING WITH MAINLY A
FREEZING RAIN/SLEET EVENT FOR THE TAF LOCALES. TEMPS MAY WARM
ENOUGH AT TIMES TO MAKE IT LIQUID RAIN INVOF DAN BUT WITH CURRENT
TEMP AT 30...THAT IS MARGINAL SO LEFT FZRA PREDOMINANT PTYPE. LIFR
CIGS WILL QUICKLY GIVE WAY TO VFR BETWEEN 1030Z AND 12Z...AS THIS
SYSTEM QUICKLY EXITS. GUSTY WEST WINDS WILL FOLLOW FOR MOST OF
THE DAY...ESPECIALLY IN THE MOUNTAINS.
PREVIOUS DISCUSSION...
(ISSUED 902 PM EST THU DEC 8 2005)
SHORT TERM (REST OF TONIGHT)...
NOT A LOT OF CHANGE TO GOING FORECAST THIS EVENING WITH INIT BAND
OF MIXED PRECIP ROLLING ACROSS THE BLUE RIDGE AND NEXT MAIN
FRONTAL LOBE AXIS TO MOVE THRU 03-07Z. LOOKS LIKE BIGGEST PROBLEM
WILL BE WITH FREEZING RAIN AS VAD SHOWS SOUTHERLY JET INCREASING
AND MAPS SOUNDINGS SUPPORT AN INCREASING WARM NOSE UNTIL FROPA
LATE. ALTHO THE UPPER SYSTEM AND SE COASTAL LOW ARE DISJOINTED
ATTM...APPEARS ENOUGH QPF WITH THE FRONTAL LOBE TO REACH WARNING
CRITERIA WHERE PRECIP IS MAINLY FZRA. THIS SUPPORTS KEEPING THE
ONGOING WARNING WHERE IN PLACE ALTHO FAR SE ZONES WHERE ONLY HAVE
AN ADVISORY ARE OF CONCERN AS QPF MAY END UP HIGHER THERE. THUS
WILL UPDATE TO CHANGE FLAVOR TO MORE OF A ICING SCENARIO WITH A
QUICK HALF INCH POSSIBLE EXCEPT FAR N WHERE COLD AIR MAY HANG IN
LONGER. WILL ALSO BOOST WINDS TO NEAR ADVISORY LEVELS BLF AREA
WHERE HAVE ALREADY SEEN SE WIND GUSTS TO OVER 40 MPH. EXPECT
HIGHER WIND SPEEDS WONT WORK THRU THE COLD AIR DOWN IN NW NC UNTIL
THE FRONT GOES THRU LATE SO WILL CONTINUE GOING WARNING FOR LATER
TONIGHT. LOW TEMPS LOOK ON TRACK WITH READINGS LIKELY STAGNANT OR
RISING SOME IN THE NEXT FEW HOURS BEFORE CAA KICKS BACK IN BY
DAYBREAK. &&
PREVIOUS DISCUSSION...
(ISSUED 626 PM EST THU DEC 8 2005)
AVIATION...
VFR AND MVFR CONDITIONS WILL DROP TO IFR/LIFR IN WINTRY
MIXTURE OF SNOW...SLEET...FREEZING RAIN AND RAIN TONIGHT INTO FRIDAY
MORNING. WINTER PCPN WILL END AROUND 12Z IN THE EAST...WITH
UPSLOPE SNOW SHOWERS CONTINUING FRIDAY MORNING IN SOUTHEAST WEST
VIRGINIA. ALL TAF SITES WILL IMPROVE TO VFR CONDITIONS ON
FRIDAY AFTERNOON.
POOR FLYING CONDITIONS EXPECTED WITH LOWERING OF CEILING AND
VISIBILITIES...MOUNTAINS OBSCURATION...AND ICING.
KFCX 88D SHOWED PCPN WITH ISENTROPIC LIFT AROUND 290
SLOWLY INCREASING THIS EVENING. PCPN WILL DEVELOP ACROSS MOST
TAF SITES BY 06Z. ACCUMULATING SNOW...SLEET AND ICE EXPECTED.
STRONG 85H JET WILL ROTATE ACROSS REGION TONIGHT. LOW PRESSURE
WILL LIFT NORTHEAST TO OFF THE NORTH CAROLINA COAST BY 12Z THEN
OFF THE NEW JERSEY COAST BY END OF THE PERIOD.
PREVIOUS DISCUSSION...
(ISSUED 356 PM EST THU DEC 8 2005)
SHORT TERM (TONIGHT THROUGH FRIDAY)...
DEEP MOISTURE STILL COMES IN BETWEEN 18-00Z THIS AFTERNOON...BUT IT
LOOKS LIKE ANY PRECIPITATION WILL HOLD OFF IN THE SOUTHWEST COUNTIES
UNTIL AFTER 20Z. TIMING STILL HAS THE EVENT ENDING AROUND 12Z IN THE
EAST...WITH UPSLOPE SNOW SHOWERS CONTINUING FRIDAY MORNING IN
SOUTHEAST WEST VIRGINIA. EXPECT ONE BATCH OF PRECIPITATION TO CROSS
MAINLY THE NORTHWEST HALF OF THE COUNTY WARNING AREA (CWA) BETWEEN
21-03Z THEN A MORE WIDESPREAD AREA OF PRECIPITATION BETWEEN 06-12Z
WHEN THE ISENTROPIC LIFT IS THE STRONGEST.
THE TEMPERATURE PROFILE AND QUANTITATIVE PRECIPITATION AMOUNT ARE
THE CRITICAL ELEMENTS FOR THE NEXT 18 HOURS. FOR TEMPERATURE...NAM
REMAINS VERY AGRESSSIVE BRINGIN WARM AIR IN ALOFT...UP TO +8 AT 850
MB BY 09Z TNGT...AND ALSO HOLDS IN A STRONG SURFACE WEDGE OF HIGH
PRESSURE. GFS INITIALIZED BETTER WITH THE UPSTEAM SOUNDINGS AT BNA
AND GSO. WILL START WITH A GFS PROFILE AND TRANSITION TO FREZZING
RAIN EVEN IN THE NORTH TONIGHT...BUT NOT AS FAST AS ON THE NAM.
GFS HAS TONED DOWN THE PRECIPITATION AMOUNTS. ONE QUARTER TO ONE
HALF INCH LIQUID EQUIVALENT LOOKS REASONSLE WITH SLIGHTLY HIGHER
AMOUNTS IN THE NORTH CAROLINA PIEDMONT COUNTIES AND SOUTHEAST WEST
VIRGINIA.
SO HAVE FINE TUNED THE AREA OF THE WARNING TO THE NEW RIVER VALLEY
THROUGH ROANOKE AND LYNCHBURG.
LONG TERM (FRIDAY NIGHT THROUGH THURSDAY)...
NOT MANY CHANGES NEEDED TO GOING FCST. SYSTEM DEPARTING FRIDAY WILL
ALLOW HIGH PRESSURE TO BUILD EAST ACRS THE AREA...WITH TEMPS
REMAINING ON THE COOL SIDE DESPITE WARMING ALOFT. ANY UPSLOPE SHSN
OVR WEST VA COUNTIES SHOULD WANE QUICKLY AT THE START OF THE FCST
PERIOD AS MOISTURE IS PRACTICALLY NONEXISTENT. NEXT SYSTEM OF NOTE
WILL APPROACH THE REGION SUNDAY AS UPR TROF DIGS THRU THE UPR
MIDWEST INTO THE MID ATLANTIC AREA. THIS WILL DRIVE ANOTHER COLD
FRONT THRU THE AREA SOMETIME LATE SUNDAY/EARLY MONDAY...WITH THE
POTENTIAL FOR A FEW SNOW SHOWERS WITH THE FROPA GIVEN PROGGED DECENT
FRONTOGENESIS. POTENTIAL CERTAINLY THERE FOR THE SYSTEM TO DIG A BIT
MORE THAN PROGGED CURRENTLY AS TROF IS ON THE HEELS OF POTENT 130+KT
JET ALOFT...HICH WOULD BRING A SLIGHTLY BETTER CHANCE FOR PRECIP OVR
THE AREA.
OTHERWISE...SETUP APPEARS FAVORABLE FOR A PERIOD OF UPSLOPE SNOW
SHOWERS OVER WESTERN AREAS THRUGH EARLY TUES AS MOISTURE APPEARS
SUFFICIENT AND FLOW IS OUT OF THE NORTHWEST FROM FAVORED SOURCE
REGION. CONFIDENCE TOWARD THE END OF THE PERIOD IS LOW AS LATEST GFS
SHOWS PATTERN RELOADING WITH TROF DIGGING THRU THE PLAINS AND
CYCLOGENESIS TAKING PLACE OVER THE SOUTHEAST. GIVEN PLENTY OF TIME
FOR THINGS TO CHANGE HAVE GONE WITH 20 POPS FOR THE POTENTIAL WITH
THIS SYTEM ALTHOUGH LATEST CANADIAN ALSO NOW HINTS AT THE
POSSIBILITY FOR MORE PRECIP. DEFINITELY SOMETHING TO WATCH AS
PATTERN REMAINS ACTIVE.
&&
.RNK WATCHES/WARNINGS/ADVISORIES...
VA...HIGH WIND WARNING FOR VAZ015 UNTIL 4 PM FRIDAY.
...WINTER WEATHER ADVISORY FOR VAZ010>020-022>024-032>035-043>047-
058-059 UNTIL 9 AM FRIDAY.
NC...HIGH WIND WARNING FOR NCZ001-018 UNTIL 4 PM FRIDAY.
...WINTER WEATHER ADVISORY FOR NCZ002>006 UNTIL 9 AM FRIDAY.
WV...WINTER WEATHER ADVISORY FOR WVZ042>045 UNTIL 9 AM FRIDAY.
&&
05HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 613 AM EST FRI DEC 9 2005 NCZ019-020-VAZ007-009-101115- WILKES-YADKIN-TAZEWELL-SMYTH- 613 AM EST FRI DEC 9 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH CAROLINA AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NCZ002>006-VAZ010>014-016>020-022>024-032>035-043>047-058-059- WVZ042>045-101115- ALLEGHANY-SURRY-STOKES-ROCKINGHAM-CASWELL-BLAND-GILES-WYTHE- PULASKI-MONTGOMERY-CARROLL-FLOYD-CRAIG-BATH-ROANOKE-BOTETOURT- ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA- CAMPBELL-APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS- MONROE-GREENBRIER- 613 AM EST FRI DEC 9 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA... SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT DUE TO OVERNIGHT ACCUMULATIONS OF SNOW...SLEET AND FREEZING RAIN...TRAVEL CONDITIONS WILL REMAIN VERY HAZARDOUS THROUGH THE MORNING HOURS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NCZ001-018-VAZ015-101115- ASHE-WATAUGA-GRAYSON- 613 AM EST FRI DEC 9 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH CAROLINA AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT SUSTAINED WINDS OF 20 TO 35 MPH WITH GUSTS TO NEAR 60 MPH ARE POSSIBLE TODAY...ESPECIALLY THIS MORNING...AT HIGHER ELEVATIONS. TRAVEL CONDITIONS WILL BE HAZARDOUS IN SOME PORTIONS OF GRAYSON COUNTY AS ICE STILL COVERS MANY ROADWAYS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 233 AM EST FRI DEC 9 2005 NCZ001>006-018>020-VAZ007-009>017-022-032-033-043-044-058-WVZ042- 090845- ASHE-ALLEGHANY-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES- YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY- GRAYSON-CARROLL-FLOYD-ROANOKE-PATRICK-FRANKLIN-HENRY-PITTSYLVANIA- HALIFAX-MERCER- INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...DOBSON... DANBURY...EDEN...BOONE...WILKESBORO...YADKINVILLE...TAZEWELL... MARION...BLAND...PEARISBURG...WYTHEVILLE...PULASKI...RADFORD... BLACKSBURG...INDEPENDENCE...GALAX...FLOYD...SALEM...STUART... ROCKY MOUNT...MARTINSVILLE...DANVILLE...SOUTH BOSTON...BLUEFIELD 233 AM EST FRI DEC 9 2005 ...WINTERY MIX CONTINUES... FREEZING RAIN...MIXED AT TIMES WITH SLEET WILL COVER A LARGE PART OF THE REGION THROUGH THE EARLY MORNING. ICE ACCUMULATIONS UP TO ONE QUARTER TO ONE HALF OF AN INCH ARE LIKELY ON ANY EXPOSED SURFACES...INCLUDING TREES AND POWER LINES. THE HIGHEST AMOUNTS OF ICE ARE EXPECTED EAST OF THE BLUE RIDGE. USE CAUTION IF YOU MUST TRAVEL EARLY THIS MORNING. UNTREATED ROADS AND SIDEWALKS WILL BE SLICK AND HAZARDOUS. VAZ018>020-023-024-034-035-045>047-059-WVZ043>045-090845- CRAIG-ALLEGHANY-BATH-BOTETOURT-ROCKBRIDGE-BEDFORD-AMHERST- CAMPBELL-APPOMATTOX-BUCKINGHAM-CHARLOTTE-SUMMERS-MONROE- GREENBRIER- INCLUDING THE CITIES OF...NEW CASTLE...CLIFTON FORGE... HOT SPRINGS...FINCASTLE...LEXINGTON...BEDFORD...AMHERST... LYNCHBURG...APPOMATTOX...KEYSVILLE...HINTON...UNION...LEWISBURG 233 AM EST FRI DEC 9 2005 ...WINTERY MIX CONTINUES... SNOW...SLEET AND FREEZING RAIN WILL COVER A LARGE PART OF THE REGION THROUGH THE EARLY MORNING. THIS MIX OF WINTER PRECIPITATION WILL GRADUALLY BECOME DOMINATED BY FREEZING RAIN...WITH JUST A FEW POCKETS OF SLEET. TEMPERATURES WILL BE FROM 26 TO 28 DEGREES...EXCEPT FOR THE HIGHEST ELEVATIONS ALONG THE BLUE RIDGE...WHICH WILL BE AROUND FREEZING. ICE ACCUMULATIONS UP TO ONE QUARTER TO ONE HALF OF AN INCH ARE LIKELY ON ANY EXPOSED SURFACES...INCLUDING TREES AND POWER LINES BY SUNRISE. THE BIGGEST AMOUNTS OF ICE ARE EXPECTED EAST OF THE BLUE RIDGE...INCLUDING LYNCHBURG...LEXINGTON...APPOMATTOX...AND BUCKINGHAM. USE CAUTION IF YOU MUST TRAVEL EARLY THIS MORNING. UNTREATED ROADS AND SIDEWALKS WILL BE SLICK AND HAZARDOUS.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 613 AM EST FRI DEC 9 2005 NCZ002-003-019-VAZ011-013-014-016>020-022>024-032>035-091500- ALLEGHANY-SURRY-WILKES-GILES-PULASKI-MONTGOMERY-CARROLL-FLOYD- CRAIG-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD- AMHERST- INCLUDING THE CITIES OF...SPARTA...DOBSON...WILKESBORO... PEARISBURG...PULASKI...RADFORD...BLACKSBURG...GALAX...FLOYD... NEW CASTLE...CLIFTON FORGE...HOT SPRINGS...SALEM...FINCASTLE... LEXINGTON...STUART...ROCKY MOUNT...BEDFORD...AMHERST 613 AM EST FRI DEC 9 2005 ...STRONG GUSTY WINDS THIS MORNING... A COLD FRONT PUSHING THROUGH THE REGION WILL BRING A PERIOD OF STRONG WIND GUSTS TO THE HIGHER ELEVATIONS IN THE MOUNTAINS OF NORTHWEST NORTH CAROLINA AND SOUTHWEST VIRGINIA TODAY. NORTHWEST WINDS WILL INCREASE TO 20 TO 35 MPH THIS MORNING...WITH OCCASIONAL GUSTS UP TO 45 MPH MAINLY IN HIGHER ELEVATIONS ABOVE 2500 FEET. WITH REPORTS OF UP TO A QUARTER OF AN INCH OF ICING IN TREES AND POWER LINES...HEAVIEST ALONG THE BLUE RIDGE PARKWAY...THIS STRONG WIND MAY CAUSE DOWNED TREE LIMBS AND POWER OUTAGES. SOME SUN IS EXPECTED BY MID TO LATE MORNING IN THE AREA...AND THIS SHOULD MELT ANY ICING REMAINING ON THE TREES AND POWER LINES. JJ
The national radar mosaic for the moment the first event began.
2 high wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in North Carolina in 2005Every state in 2005This day in weather historyWarnings in North Carolina, December 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5482401, 5482400.